Alert archive / South Carolina / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 261, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 5, 2009, 4:56 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 4:56 PM EDT (20:56 UTC)
- Expired
- Aug 5, 2009, 5:20 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 052056
SVRCHS
SCC015-035-052200-
/O.NEW.KCHS.SV.W.0261.090805T2056Z-090805T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
CENTRAL DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 600 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES
NORTHEAST OF DORCHESTER TO DORCHESTER...MOVING EAST AT 10 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
PENNY SIZE HAIL...
* SOME LOCATIONS IN THE WARNING INCLUDE...
DORCHESTER...RIDGEVILLE...HUSSERTOWN...EBENEZER...
PRINGLETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3328 8006 3304 8028 3309 8045 3320 8034
3322 8036 3328 8032 3327 8030 3330 8025
TIME...MOT...LOC 2056Z 258DEG 7KT 3327 8028 3312 8045
$$2 follow-up statements
000
WWUS52 KCHS 052113
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
513 PM EDT WED AUG 5 2009
SCC015-035-052200-
/O.CON.KCHS.SV.W.0261.000000T0000Z-090805T2200Z/
BERKELEY SC-DORCHESTER SC-
513 PM EDT WED AUG 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL DORCHESTER AND WEST CENTRAL BERKELEY COUNTIES...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BLACK CREEK TO DORCHESTER...
OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF MONCKS CORNER TO
11 MILES NORTHWEST OF PINEWOOD PREPARATORY...MOVING EAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DORCHESTER
AND RIDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3330 8025 3328 8006 3304 8028 3309 8045
3320 8034
TIME...MOT...LOC 2113Z 258DEG 7KT 3328 8023 3311 8040
$$000
WWUS52 KCHS 052120
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
520 PM EDT WED AUG 5 2009
SCC015-035-052131-
/O.CAN.KCHS.SV.W.0261.000000T0000Z-090805T2200Z/
BERKELEY SC-DORCHESTER SC-
520 PM EDT WED AUG 5 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DORCHESTER AND WEST
CENTRAL BERKELEY COUNTIES HAS BEEN CANCELLED...
AT 521 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3330 8025 3328 8006 3304 8028 3309 8045
3320 8034
TIME...MOT...LOC 2121Z 258DEG 7KT 3328 8021 3311 8038
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 3:42 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 5, 3:42 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 342 PM EDT WED AUG 5 2009 .SYNOPSIS... A LEE SIDE SURFACE TROUGH WILL PERSIST OVER INLAND GEORGIA AND THE CAROLINAS THROUGH LATE WEEK. AN EXPANSIVE RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION THIS WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... MULTICELL CONVECTION OCCASIONALLY PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL...AND EVEN PRODUCING LOCALLY EXCESSIVE RAINFALL...WILL IMPACT MANY LOCATIONS ALONG/EAST OF INTERSTATE 95 INTO EARLY EVENING. MEANWHILE...UPSTREAM CONVECTION WILL PUSH INTO INLAND COUNTIES THIS EVENING...EXTENDING THE THREAT FOR AT LEAST SCATTERED THUNDERSTORMS AND ISOLATED DAMAGING WIND GUSTS AND LARGE HAIL THROUGH LATE EVENING. IF INLAND THUNDERSTORMS BECOME/REMAIN ORGANIZED...CONVECTION COULD ADVANCE TO THE COAST OVERNIGHT. HOWEVER...LATEST GUIDANCE SUGGESTS THAT DIURNAL WEAKENING TRENDS WILL PREVAIL OVERNIGHT. THUS...TAPERED POPS TO LESS THAN 15 PERCENT OVER LAND AFTER 06Z. WHERE RAIN OCCURS...CLEARING SKIES...LIGHT WINDS AND LOW LEVEL MOISTURE COULD SUPPORT AREAS OF STRATUS/FOG OVERNIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THE UPPER TROUGH AND ASSOCIATED SURFACE TROUGH WILL ADVANCE INTO THE REGION THURSDAY. THESE FEATURES WILL SUPPORT AT LEAST ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS BY MIDDAY...AND NUMEROUS SHOWERS/THUNDERSTORMS COULD DEVELOP DURING THE AFTERNOON...ESPECIALLY CENTRAL/EAST. DUE TO MODEL DEPICTION OF SLIGHTLY DRIER 850-500 MB AIR FILTERING INTO THE REGION FROM THE N/W...LIMITED POPS TO CHANCE FOR NOW. AS THE UPPER/SURFACE TROUGH PUSH OFFSHORE AND SLIGHTLY DRIER AIR CONTINUES TO SPREAD INTO THE REGION THURSDAY NIGHT... SHOWERS/THUNDERSTORMS SHOULD READILY SUCCUMB TO DIURNAL TRENDS AFTER SUNSET...DISSIPATING QUICKLY OVER LAND. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AN UPPER RIDGE WILL SLOWLY STRENGTHEN OVER THE SOUTHEAST UNITED STATES FRIDAY THROUGH MONDAY. UPPER HEIGHTS WILL REACH THEIR ZENITH ON MONDAY WHEN THE GFS PROGS A 5970M RIDGE CENTERED DIRECTLY OVER THE AREA. REMOVED AFTERNOON POPS FROM ALL BUT THE ALTAMAHA REGION FRI THROUGH SUN BECAUSE THE STRONG MID-LEVEL SUBSIDENCE SHOULD PREVENT MUCH OF ANY CONVECTION FROM DEVELOPING. HIGH TEMPS IN THE MID TO UPPER 90S WITH DEWPOINTS REMAINING IN THE LOWER TO MIDDLE 70S MAY PRODUCE SOME HEAT INDEX CONCERNS OVER THE WEEKEND INTO EARLY NEXT WEEK. THIS CONTINUES TO BE ADDRESSED IN THE HAZARDOUS OUTLOOK. THE RIDGE IS EXPECTED TO BEGIN BREAKING DOWN EARLY NEXT WEEK. THIS SHOULD HELP TO MODERATE TEMPS A BIT AND BRING AN INCREASE TO AFTERNOON AND EVENING CONVECTION. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... GUSTY THUNDERSTORMS WILL IMPACT BOTH TERMINALS EARLY. EXPECT AMENDMENTS AS REQUIRED BY RADAR TRENDS. WILL ALSO ASSESS POTENTIAL FOR UPSTREAM THUNDERSTORMS TO ADVANCE INTO TAF SITES LATE THIS EVENING/OVERNIGHT...BUT ODDS FAVOR THUNDERSTORMS DISSIPATING INLAND AFTER DARK. WITH LINGERING MOISTURE FROM AFTERNOON RAIN...LIGHT WINDS AND CLEARING SKIES OVERNIGHT...THERE REMAINS POTENTIAL FOR MVFR FOG EARLY THURSDAY MORNING. YET POTENTIAL REMAINS LOW AT THIS TIME THUS WILL MAINTAIN VFR CONDITIONS AT KCHS AND MARGINAL MVFR VISIBILITIES FOR KSAV. EXTENDED AVIATION OUTLOOK...MVFR/IFR POSSIBLE IN SCATTERED SHOWERS AND STORMS THU AFTERNOON AND EVENING. OTHERWISE VFR CONDITIONS WILL PREVAIL. && .MARINE... S/SW WINDS WILL LIKELY SURGE AGAIN TNGT INTO TMRW MRNG AS THE PRES GRADIENT TIGHTENS A BIT WITH AN INLAND TROF OF LOW PRES MOVING TO THE COAST AND GRADUALLY OFFSHORE. HOWEVER...EARLY THUNDERSTORMS COULD DELAY THE SURGE FOR A TIME THIS EVENING. SUSTAINED SPEEDS MAY NUDGE CLOSER TO 20 KT...INCLUDING AN OCNL GUST OVER 20 KT...BUT CONDITIONS ARE EXPECTED TO REMAIN BELOW SCA LEVELS AS A WHOLE AND SEAS REMAINING CAPPED AT 4 FT. THE DIURNAL SEABREEZE CIRCULATION WILL AGAIN DOMINATE THU WITH ATLC HIGH PRESSURE PERSISTING WELL E OF THE CHS MARINE AREA AND A WEAK TROUGH OF LOW PRES REMAINS OVER LAND. SW WINDS LESS THAN 15 KT IN THE MORNING WILL BACK TO S IN THE AFTERNOON...INCREASING TO NEAR 15 KT...THEN WILL RETURN TO SW IN THE EVENING AND OVERNIGHT WHILE REDUCING BACK TO THE 10-15 KT RANGE. SEAS WILL CONTINUE TO REMAIN BELOW 4 FT. AS ANOTHER TROUGH OF LOW PRESSURE ADVANCES THROUGH THE WATERS THU NIGHT...WINDS WILL VEER TOWARD THE W AND WILL DIMINISH TO 10 KT OR LESS LATE. AN EXPANSIVE RIDGE FRI THROUGH MON WILL MAINTAIN SOUTH TO SOUTHWEST WINDS ACROSS THE WATERS WITH SPEEDS GENERALLY LESS THAN 10 KT AND SEAS LESS THAN 3 FT. A WEAK SEABREEZE SHOULD PUSH WINDS CLOSER TO 10 KT RIGHT ALONG THE COAST EACH AFTERNOON. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Aug 5, 3:57 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 357 PM EDT WED AUG 5 2009 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-061000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 357 PM EDT WED AUG 5 2009 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS WILL CONTINUE TO IMPACT PARTS OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THROUGH THIS EVENING. UNTIL 11 PM...ISOLATED THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS EXCEEDING 60 MPH AND HAIL RANGING IN SIZE FROM PENNIES TO QUARTERS. ANY THUNDERSTORMS COULD ALSO PRODUCE LOCALIZED FLOODING AND EXCESSIVE CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THAT DEVELOP OVER LAND COULD PUSH INTO COASTAL WATERS WITH HAZARDOUS CONDITIONS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...STRONG HIGH PRESSURE WILL BUILD OVER THE REGION ALLOWING HEAT AND HUMIDITY TO BUILD THIS WEEKEND INTO EARLY NEXT WEEK. HEAT INDICES MAY REACH BETWEEN 105 AND 110 DEGREES DURING THE AFTERNOON HOURS. HEAT ADVISORIES MAY EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 5, 4:06 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
406 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 S SAVANNAH 32.01N 81.08W
08/05/2009 E0.88 INCH CHATHAM GA LAW ENFORCEMENT
TIME ESTIMATED FROM RADAR.
0320 PM TSTM WND DMG SAVANNAH 32.05N 81.08W
08/05/2009 CHATHAM GA LAW ENFORCEMENT
1 TREE DOWN AT ABERCORN AT TIBET STREET. TIME ESTIMATED
FROM RADAR.
&&
VBLocal storm report, Aug 5, 4:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL REEVESVILLE 33.21N 80.65W
08/05/2009 E1.00 INCH DORCHESTER SC PUBLIC
&&
VBSpecial weather statement, Aug 5, 4:17 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 417 PM EDT WED AUG 5 2009 SCZ047-048-051-052045- BEAUFORT-COASTAL JASPER-INLAND JASPER- 417 PM EDT WED AUG 5 2009 ...STRONG THUNDERSTORMS WILL IMPACT CENTRAL JASPER AND CENTRAL BEAUFORT COUNTIES THROUGH 445 PM EDT... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THIS STORM WAS LOCATED NEAR MITCHELLVILLE... OR ABOUT OVER RIDGELAND...MOVING EAST AT 5 MPH. AREAS IN AND AROUND MITCHELLVILLE...SWITZERLAND...RIDGELAND... GRAHAMVILLE...OLD HOUSE...BOYD...WILL BE IMPACTED THROUGH 445 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES. &&
Local storm report, Aug 5, 4:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG REEVESVILLE 33.21N 80.65W
08/05/2009 DORCHESTER SC LAW ENFORCEMENT
2 TO 3 TREES DOWN IN REESEVILLE ON HEATON ROAD.
&&
VBSpecial weather statement, Aug 5, 4:49 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 449 PM EDT WED AUG 5 2009 SCZ045-052115- BERKELEY- 449 PM EDT WED AUG 5 2009 ...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL BERKELEY COUNTY THROUGH 515 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR EADYTOWN...OR ABOUT 13 MILES WEST OF SAINT STEPHEN...MOVING NORTHEAST AT 10 MPH. AREAS IN AND AROUND EADYTOWN...WILSONS LANDING...PINEVILLE...JUDGE TOWN...WILL BE IMPACTED THROUGH 515 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS ARE EXPECTED TO IMPACT EASTERN LAKE MARION. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES. &&
Local storm report, Aug 5, 4:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG REEVESVILLE 33.21N 80.65W
08/05/2009 DORCHESTER SC DEPT OF HIGHWAYS
3 TREES DOWN IN REEVESVILLE. 1 ALONG HIGHWAY 78. 1 ON ST.
MARK BOWMAN ROAD. 1 ON WIRE ROAD.
&&
VBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:30 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 60 min |
| Aug 5, 3:17 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 35 min |
| Aug 5, 3:47 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 43 min |
| Aug 5, 4:24 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 46 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.